On One Sufficient Condition for the Validity of the Strong Law of Large Numbers for Martingales

Authors

  • V. A. Koval

Abstract

We prove a theorem on the strong law of large numbers for martingales. The existence of higher moments is not assumed. From the theorem proved, we deduce numerous well-known results on the strong law of large numbers both for martingales and for sequences of sums of independent random variables.

Published

25.10.2000

Issue

Section

Research articles

How to Cite

Koval, V. A. “On One Sufficient Condition for the Validity of the Strong Law of Large Numbers for Martingales”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 10, Oct. 2000, pp. 1357-62, https://umj.imath.kiev.ua/index.php/umj/article/view/4542.